# SDR XN0A1318

- Difficulty date: April 18, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 37,122 hours, 18,848 cycles
- Engine: Ge CF650C2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 2 BLEED AIR TEMP HI LIGHT ILLUMINATED AFTER TAKEOFF.  REGUL FAULT LIGHT ALSO ILLUMINATED.  REMOVED AND REPLACED FAN AIR VALVE IAW A300 AMM CHAPTER 36-11-16 AND REMOVED AND REPLACED HIGH PRESSURE BLEED VALVE IAW A300 AMM CHAPTER 36-11-12.  PERFORMED ENGINE HIGH POWER RUN PER A300 AMM CHAPTER 71-00-00.  OPS CHECKS GOOD.  ENGINE NR 1 BLEED AIR TEMP HI LIGHT ILLUMINATED AFTER TAKEOFF.  UNABLE TO PRESSURIZE.  REMOVED AND REPLACED FAN AIR VALVE IAW A300 AMM CHAPTER 36-11-16 AND PERFORMED ENGINE HIGH POWER RUN PER A300 AMM CHAPTER 71-00-00.  OPS CHECKS GOOD.
